Can antibiotics can trigger thrush?

Question:

Hello!
Prescribed antibiotics alpha Normiks. Tell me, can this medication cause yeast infection and how to avoid it?

A week ago, only to cure this infection, fear of relapse, as I suffer with thrush constantly.

Thanks in advance, Anna.

Answer:

Hello, Anna! First note that antibiotics are drugs, which have a negative impact on the human body. If we talk about the impact these funds have on women, they have devastating effects on the vaginal flora, so you can easily provoke the development of the popular diseases of the 21st century – thrush. Therefore it is better to consult your physician.

I advise you to read about yeast infection after taking antibiotics

You need to let him know that you have frequent recurrences of thrush. It is also necessary that you pass the tests that determine the specific type of pathogens, learn about what active ingredients of modern drugs they are resistant. Thus a specialist will be able to choose an individual effective therapy for you. It is also important to determine the specific cause of the disease, to eliminate its impact on the body. Therefore, consult your doctor, do not again provoke the appearance of thrush.

Advise you correctly and it is useful to eat (have to eat foods that are rich in vitamins, trace elements, lactic acid bacteria and bifidobacteria), to observe hygiene, avoid hypothermia, overheating, do not visit sauna, swimming pool, other similar institutions. Also do not forget that risk factors are stress, anxiety, unprotected sexual acts. Take care of your health, go again on reception to the expert, he will reconsider the assigned treatment.

READ  Bother cheesy discharge, what to do?

MAXCACHE: 0.47MB/0.00183 sec